Semantic antinomies and the theory of well‐formed rules 1
Bibliographic Data
| ID | 20143724 |
|---|---|
| Authors | Erik Stenius (Helsinki Art Museum, corresponding author) |
| Year | 1970 |
| Volume | 36 |
| Issue | 2 |
| Pages | 142-160 |
| Publication date | 1970-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theoria (JOURNAL) |
| Journal identifiers | ISSN: 0040-5825 • E-ISSN: 1755-2567 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1755-2567.1970.tb00416.x |
| OpenAlex | W2016174278 |
| Language | EN |
| Citations received | 1 |
| References cited | 2 |
Citation · Epistemology · Library science · Sociology · Computer Science · Logic, Reasoning, and Knowledge · Philosophy
| Citations per year | 0.06 |
|---|---|
| Citation span | 2010 - 2010 (1) |
| Highly cited | No |